Raghavendran Prabakaran | Mathematics | Innovative Research Award

Innovative Research Award

Raghavendran Prabakaran
Easwari Engineering College

Raghavendran Prabakaran

Affiliation Easwari Engineering College
Country India
Scopus ID 58670546100
Documents 58
Citations 332
h-index 11
Subject Area Mathematics
Event Computer Scientists Awards
ORCID 0009-0001-7333-6555

Raghavendran Prabakaran is affiliated with Easwari Engineering College, India, and is associated with research in mathematics. His supplied academic profile reports 58 documents, 332 citations, and an h-index of 11. These indicators provide a quantitative overview of his scholarly output and citation activity. His profile is presented in connection with the Innovative Research Award at the Computer Scientists Awards. Research records can be explored through his linked academic profiles [1, 2].

Abstract

This article presents the academic profile of Raghavendran Prabakaran, affiliated with Easwari Engineering College, India. His reported bibliometric indicators include 58 documents, 332 citations, and an h-index of 11. The profile highlights mathematics and provides links for examining his scholarly records.

Keywords

Raghavendran Prabakaran; mathematics; academic research; scholarly publications; citation analysis; research impact; innovative research; Computer Scientists Awards.

Introduction

Mathematics contributes to analytical reasoning, quantitative modelling, and methods used across science and engineering. Researcher profiles help readers locate publications and citation records. Institutional affiliation and researcher identifiers provide starting points for examining scholarly work [1, 2].

Research Profile

The supplied profile records 58 documents, 332 citations, and an h-index of 11. Scopus and Google Scholar can help readers review publications and citation information. Counts may differ between databases because of coverage and indexing practices [1, 3].

Research Contributions

Mathematical research may involve theoretical analysis, methodological development, quantitative modelling, and interdisciplinary applications. Specific contributions should be evaluated through verified publications and documented findings rather than inferred from citation indicators alone.

Publications

The reported document count represents scholarly output in the supplied profile. Publication titles, journal details, and digital object identifiers (DOIs) should be checked against the linked databases. No unverified publication or DOI is attributed to the researcher here.

Research Impact

The reported 332 citations indicate recorded citations to the researcher’s work. An h-index of 11 means that at least 11 publications have received at least 11 citations each within the database and snapshot used. Bibliometric indicators should be considered alongside research quality and relevance.

Award Suitability

The Innovative Research Award associated with the Computer Scientists Awards provides a context for recognizing research activity. Assessment may consider originality, verified publications, documented contributions, and alignment with the award criteria. This profile does not independently confirm award selection or receipt.

Conclusion

Raghavendran Prabakaran’s supplied profile reports research activity in mathematics, with 58 documents, 332 citations, and an h-index of 11. His academic identifiers provide resources for further investigation of his scholarly record.

References

  1. Elsevier. (n.d.). Scopus author details: Raghavendran Prabakaran, Author ID 58670546100. Scopus.
    https://www.scopus.com/authid/detail.uri?authorId=58670546100
  2. ORCID. (n.d.). Raghavendran Prabakaran researcher identifier.
    https://orcid.org/0009-0001-7333-6555
  3. Google Scholar. (n.d.). Research publications and citation profile.
    https://scholar.google.co.in/citations?user=9rXT6rQAAAAJ&hl=en
  4. Computer Scientists Awards. (n.d.). Official award website.
    https://computerscientists.net/

 

Quanita Kiran | Mathematics | Innovative Research Award

 

Innovative Research Award

Quanita Kiran
School of Electrical Engineering and Computer Science, National University of Sciences and Technology | Pakistan

Quanita Kiran
Affiliation School of Electrical Engineering and Computer Science, National University of Sciences and Technology
Country Pakistan
Scopus ID 25421878900
Documents 33
Citations 227
h-index 8
Subject Area Mathematics
Event Computer Scientists Awards

Quanita Kiran is a researcher affiliated with the School of Electrical Engineering and Computer Science at the National University of Sciences and Technology in Pakistan. Her supplied scholarly profile records 33 documents, 227 citations, and an h-index of 8. These indicators provide a quantitative overview of her publication activity and citation record. [1] Her profile is presented in connection with the Innovative Research Award and the broader academic fields associated with mathematics and computing.

Abstract

This article presents an academic recognition profile for Quanita Kiran in connection with the Innovative Research Award. It outlines her institutional affiliation, subject area, and supplied bibliometric indicators. Her reported publication record includes 33 documents and 227 citations, with an h-index of 8. \(1\) These details provide a concise reference for understanding her documented scholarly activity.

Keywords

Innovative Research Award; Mathematics; Computer Science; Research Innovation; Academic Publications; Citation Impact; Scholarly Communication; Pakistan; Research Assessment; Electrical Engineering and Computer Science.

Introduction

Mathematics and computer science contribute to the development of analytical methods, computational techniques, and interdisciplinary research. Academic recognition in these areas considers documented scholarship, research activity, and potential contributions to knowledge. Kiran’s profile is situated within this broader research context through her institutional affiliation and reported publication indicators.

Research Profile

Kiran is associated with the School of Electrical Engineering and Computer Science at the National University of Sciences and Technology in Pakistan. The supplied Scopus record identifies 33 documents, 227 citations, and an h-index of 8. [1] These metrics describe aspects of her indexed research output and citation activity.

Research Contributions

Her academic affiliation connects her profile with mathematics, computing, and related technical disciplines. The supplied information does not specify individual research projects or findings; therefore, specific innovations cannot be attributed without additional publication evidence.

Publications

The supplied Scopus profile lists 33 documents. \(1\) Individual titles and DOI identifiers were not supplied for this article. Readers can consult the linked author profile for available publication details and bibliographic records.

Research Impact

The reported 227 citations and h-index of 8 offer quantitative indicators of scholarly visibility. \(1\) Bibliometric measures should be interpreted alongside research quality, methodological rigor, originality, and broader academic or practical contributions.

Award Suitability

The Innovative Research Award provides a recognition context for presenting Kiran’s academic profile. Her documented publication and citation indicators offer relevant background information; formal award eligibility or selection, however, should be determined by the award committee using its published criteria and supporting research evidence.

Conclusion

Quanita Kiran’s profile identifies her institutional affiliation in Pakistan and research activity associated with mathematics and computing. The supplied metrics of 33 documents, 227 citations, and an h-index of 8 provide a concise bibliometric summary. Her Scopus and Google Scholar profiles offer additional resources for reviewing her scholarly record.

References

  1. Elsevier. (n.d.). Scopus author details: Quanita Kiran, Author ID 25421878900. Scopus.
    https://www.scopus.com/authid/detail.uri?authorId=25421878900
  2. Google Scholar. (n.d.). Quanita Kiran scholarly profile.
    https://scholar.google.com/citations?user=cyi5F04AAAAJ&hl=en&oi=sra
  3. Computer Scientists Awards. (n.d.). Official award website.
    https://computerscientists.net/

 

Dr. Jan Muhammad | Mathematics | Best Researcher Award

Dr. Jan Muhammad | Mathematics | Best Researcher Award

Shanghai University | China

Dr. Jan Muhammad is a distinguished mathematician and postdoctoral researcher specializing in nonlinear partial differential equations (PDEs), soliton theory, and mathematical physics. His research primarily focuses on analytical and semi-analytical approaches for exploring nonlinear dynamical systems, fractional calculus, and optical wave propagation in applied mathematics and engineering contexts. With over 50 peer-reviewed publications in prestigious international journals, Dr. Muhammad has significantly contributed to advancing the theoretical and applied aspects of nonlinear PDEs and fractional models. His studies often explore the mathematical structures governing complex fluid mechanics, magnetohydrodynamics, and fractional optical systems, offering new insights into the behavior of nonlinear waves, stability, and multistability phenomena. His scholarly impact is reflected by 294 Scopus citations across 149 documents with an h-index of 11, showcasing the depth and reach of his contributions. His work is also widely recognized on Google Scholar, emphasizing his growing influence within the global mathematical community. Dr. Muhammad’s ongoing research bridges mathematical theory with real-world physical systems, demonstrating excellence in mathematical modeling, analytical methods, and interdisciplinary applications.

Profile

Scopus

Featured Publications

Muhammad, J., Fang, L., & Guo, Z. (2020). Global weak solutions to a class of compressible non-Newtonian fluids with vacuum. Mathematical Methods in the Applied Sciences, 43, 5234–5249.

Zhu, H., Fang, L., Muhammad, J., & Guo, Z. (2020). Global weak solutions to a Vlasov–Fokker–Planck/compressible non-Newtonian fluid system of equations. ZAMM, 100, e201900091.

Muhammad, J., Ali, Q., & Younas, U. (2024). Three component coupled fractional nonlinear Schrödinger equations: Diversity of exact optical solitonic structures. Modern Physics Letters B, 2450373.

Muhammad, J. (2024). On the global existence for a class of compressible non-Newtonian fluids with inhomogeneous boundary data. Russian Journal of Mathematical Physics, 31, 276–298.

Muhammad, J., Younas, U., & Nasreen, N. (2024). Multicomponent nonlinear fractional Schrödinger equation: Optical wave propagation in fiber optics. Partial Differential Equations in Applied Mathematics, 100805.

Michael Ineh | Differential Equations | Best Researcher Award

Dr. Michael Ineh | Differential Equations | Best Researcher Award

Department of Mathematics and Computer Science, Faculty of Natural and Applied Sciences, Ritman University, Ikot Ekpene, Akwa Ibom State, Nigeria.

Dr. Michael P. Ineh (also known as Dr. Ineh, M.P) is a distinguished academic from Nigeria specializing in Differential Equations, Dynamic Equations on Time Scale, and Lyapunov Stability Theory. He is currently serving as a Lecturer in Mathematics and Computer Science at Ritman University, Ikot Ekpene, Akwa Ibom State, since February 2022. Dr. Ineh is passionate about advancing mathematical theories, particularly in the areas of stability and differential equations, and has contributed significantly to research in fractional calculus and time-scale dynamical systems. 🌍📚

Publication Profile

ORCID

Education

Dr. Ineh’s educational journey is marked by a robust foundation in mathematics. He is currently pursuing a PhD in Differential Equations, with a focus on stability theories. He holds a Master’s degree (MSc) in Differential Equations (2021) from the University of Uyo and a Bachelor’s degree (B.Sc) in Mathematics (2015) from Michael Okpara University, Umudike. Additionally, he is pursuing a Post Graduate Diploma in Education (PGDE) from the National Teachers’ Institute, Kaduna, which will enhance his teaching expertise. 🎓📖

Experience

Dr. Ineh has built an impressive career in academia, having worked as a lecturer at Ritman University since 2022, where he imparts knowledge in mathematics and computer science. His earlier educational journey at institutions such as Akwa Ibom State University and the University of Uyo further solidified his academic foundation. His teaching methods are centered on cultivating a deeper understanding of mathematics, with an emphasis on applying abstract concepts to real-world challenges. 🏫👨‍🏫

Awards and Honors

Dr. Ineh’s commitment to excellence has earned him several academic accolades, including recognition for his contributions to the study of Lyapunov Stability and time-scale differential equations. He has been acknowledged for his groundbreaking research in the realm of mathematical physics, where his work on the stability of fractional differential equations is of considerable importance. 🎖️🏆

Research Focus

Dr. Ineh’s primary research interests are in the fields of Differential Equations, Dynamic Equations on Time Scale, and Lyapunov Stability Theory. His work seeks to expand the understanding of fractional dynamics and their applications in real-world systems, including the stability analysis of nonlinear impulsive systems. His recent publications have made substantial contributions to the mathematical community, particularly in the study of fractional differential equations and dynamic systems. 📊🔬

Conclusion

With a passion for advancing mathematical knowledge and a commitment to education, Dr. Michael P. Ineh is a notable figure in the field of mathematics. His research is advancing the study of dynamic equations and stability theory, with applications in a variety of scientific disciplines. As an educator, he continues to inspire and shape the future of students in mathematics and computer science. 🌟📈

Publications

A Novel Lyapunov Asymptotic Eventual Stability Approach for Nonlinear Impulsive Caputo Fractional Differential Equations

Journal: AppliedMath

DOI: 10.3390/appliedmath4040085

Cited By: Link to citations 📜

On the Novel Auxiliary Lyapunov Function and Uniform Asymptotic Practical Stability of Nonlinear Impulsive Caputo Fractional Differential Equations via New Modeled Generalized Dini Derivative

Journal: African Journal of Mathematics and Statistics Studies

DOI: 10.52589/ajmss-vunaiobc

Cited By: Link to citations 📚

LYAPUNOV UNIFORM ASYMPTOTIC STABILITY OF CAPUTO FRACTIONAL DYNAMIC EQUATIONS ON TIME SCALE USING A GENERALIZED DERIVATIVE

Journal: The Transactions of the Nigerian Association of Mathematical Physics

DOI: 10.60787/TNAMP.V20.431

Cited By: Link to citations

A Novel Approach to Lyapunov Stability of Caputo Fractional Dynamic Equations on Time Scale Using a New Generalized Derivative

Journal: AIMS Mathematics

DOI: 10.3934/math.20241639

Cited By: Link to citations

Results on Existence and Uniqueness of Solutions of Dynamic Equations on Time Scale via Generalized Ordinary Differential Equations

Journal: International Journal of Applied Mathematics

DOI: 10.12732/ijam.v37i1.1

Cited By: Link to citations

Approximating the Solution of a Nonlinear Delay Integral Equation by an Efficient Iterative Algorithm in Hyperbolic Spaces

Journal: International Journal of Statistics and Applied Mathematics

DOI: 10.22271/maths.2023.v8.i3b.1000

Cited By: Link to citations

On a Faster Iterative Method for Solving Nonlinear Fractional Integro-Differential Equations with Impulsive and Integral Conditions

Journal: Palestine Journal of Mathematics

Cited By: Link to citations

Variational Stability Results of Dynamic Equations on Time-Scales Using Generalized Ordinary Differential Equations

Journal: World Journal of Applied Science & Technology

Cited By: Link to citations

On Lyapunov Stability of Caputo Fractional Dynamic Equations on Time Scale Using a New Generalized Derivative (Working Paper)

DOI: 10.20944/preprints202406.2042.v1

Cited By: Link to citations